# SDR COEA2015071103816

- Difficulty date: July 11, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 30,253 hours, 30,622 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: S53672408226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT FRAME 39 DOUBLER AT FLOOR LEVEL HAS LEVEL 2 CORROSION.  REPAIR IAW SRAS CE-3965 15 9444 DATED 7 24 15.
